# SDR AALA202204010079

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737
- Aircraft serial: 30914
- Aircraft time: 35,489 hours, 14,624 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT LEFT LAVATORY DOOR DIFFICULT TO OPERATE. ALSO REPORTS TRIM ON TOP OF DOOR IS LOOSE, CAUSING THE ISSUE. TIGHTENED TRIM ON TOP OF LAVATORY DOOR. DOOR OPS. NORMAL PER AMM 52-50-00.
